# SDR AALA961857

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ANB7216503
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 73 - ON ARRIVAL HNL, DURING MAINTENANCE WALK AROUND FOUND LEFT MAIN LANDING GEAR DOOR OUTER DOOR PANEL MISSING.  DEFERRED DUE TO NO PARTS AVAILABLE, INSPECTED AIRCRAFT FOR AIRWORTHINESS OF FLIGHT.  NO OTHER DISCREPANCIES NOTED.  AIRCRAFT RELEASE FOR MAINTENANCE FERRY FLIGHT TO TUL ACCOMPLISHED FERRY FLIGHT TO TUL.  REPLACED MAIN LANDING GEAR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
